Advanced search
Start date
Betweenand

Francisco Odair Vieira de Paiva

CV Lattes GoogleMyCitations ResearcherID


Universidade Federal de São Carlos (UFSCAR). Centro de Ciências Exatas e de Tecnologia (CCET)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Bacharel em Matemática from Universidade Federal do Ceará (1997), master's at Mathematics from Universidade Federal do Ceará (1999) and doctorate at Mathematics from Universidade Estadual de Campinas (2002). Has experience in Mathematics, focusing on Mathematics, acting on the following subjects: multiplicity of solutions, teoria de morse, resonance, quasilinear problems and mountain pass theorem. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 16, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (7)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications7
Citations11
Cit./Article1.6
Data from Web of Science

PRESOTO, ADILSON EDUARDO; DE PAIVA, FRANCISCO ODAIR. A Neumann problem of Ambrosetti-Prodi type. Journal of Fixed Point Theory and Applications, v. 18, n. 1, p. 189-200, . Web of Science Citations: 5. (14/18556-8, 14/20831-7)

ARCOYA, DAVID; DE PAIVA, FRANCISCO ODAIR; MENDOZA, JOSE M.. Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation. Journal of Mathematical Analysis and Applications, v. 480, n. 2, . Web of Science Citations: 0. (17/16108-6, 18/12881-5)

MENDOZA, JOSE M.. EXISTENCE OF SOLUTIONS FOR A NONHOMOGENEOUS SEMILINEAR FRACTIONAL LAPLACIAN PROBLEMS. HOUSTON JOURNAL OF MATHEMATICS, v. 45, n. 2, p. 589-599, . Web of Science Citations: 1. (13/22044-0)

DE PAIVA, FRANCISCO ODAIR; ROSA, WALLISOM. Neumann problems with resonance in the first eigenvalue. Mathematische Nachrichten, v. 290, n. 14-15, p. 2198-2206, . Web of Science Citations: 1. (14/18556-8)

FERREIRA, FABIANA MARIA; DE PAIVA, FRANCISCO ODAIR. ON A RESONANT AND SUPERLINEAR ELLIPTIC SYSTEM. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 39, n. 10, p. 5775-5784, . Web of Science Citations: 0. (17/16108-6)

ARCOYA, DAVID; DE PAIVA, FRANCISCO ODAIR; MENDOZA, JOSE M.. Existence of solutions for a nonhomogeneous semilinear elliptic equation. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 195, . Web of Science Citations: 0. (17/16108-6, 18/12881-5)

DE PAIVA, FRANCISCO ODAIR; KRYSZEWSKI, WOJCIECH; SZULKIN, ANDRZEJ. GENERALIZED NEHARI MANIFOLD AND SEMILINEAR SCHRODINGER EQUATION WITH WEAK MONOTONICITY CONDITION ON THE NONLINEAR TERM. Proceedings of the American Mathematical Society, v. 145, n. 11, p. 4783-4794, . Web of Science Citations: 4. (15/10545-0)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: